# SDR HALA2010050400202

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 14,062 hours, 34,267 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 893602
- Part serial: B90
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PSEU FAIL.  R & R PSEU IAW AMM 32-61-01. RETURN TO SERVICE TEST PASSED. OK FOR SERVICE.
